Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Albany, NY

June 28, 2016Hamilton County, Warren County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 28, 2016, 2:37 PM EDT for Hamilton County, Warren County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 2:37 PM EDT (18:37 UTC)
Expired
Jun 28, 2016, 3:30 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, NY, Warren County, NY

The radar

The Burlington radar (KCXX), 115 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

474 
WUUS51 KALY 281837
SVRALY
NYC041-113-281930-
/O.NEW.KALY.SV.W.0015.160628T1837Z-160628T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
237 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN EASTERN NEW YORK...
  NORTHWESTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 330 PM EDT

* AT 237 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPECULATOR... MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPECULATOR...JOHNSBURG...NORTH CREEK...EAGLE POINT CAMPGROUND...
  SCAROON MANOR PUBLIC CAMPGROUND...CHESTERTOWN...CHRISTIAN HILL...
  GIRARDS SUGARBUSH...BYRNES CORNERS...SOUTH HORICON...
  HOLCOMBVILLE...BRANT LAKE...WEVERTOWN...GILMANTOWN...GARNET LAKE...
  IGERNA...STARBUCKVILLE...SODOM...POTTERSVILLE AND ADIRONDACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4375 7406 4374 7404 4378 7368 4370 7361
      4341 7431 4358 7445 4380 7405
TIME...MOT...LOC 1837Z 235DEG 25KT 4353 7430 

HAIL...1.00IN
WIND...60MPH
 
$$

ROK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:21 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 28, 1:21 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Albany NY
121 PM EDT TUE JUN 28 2016

.SYNOPSIS...
A cold front will slowly move across our region this afternoon
and tonight, resulting in widespread showers and thunderstorms.
Some storms may be severe with damaging winds and heavy rainfall.
A disturbance will move through on Wednesday with a few more
showers and thunderstorms. High pressure will then build into the
region Wednesday night into Thursday, bringing dry weather.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 115 PM EDT, scattered showers/thunderstorms were developing
along and ahead of a weak prefrontal trough/dewpoint boundary,
which extended from the western Adirondacks into extreme E/SE
Oneida Co, and southwest to east of BGM. Further west, a cold
front and strong upper level impulse was located across the
eastern Great Lakes region and western NYS.

Recent SPC analysis suggests SBCAPES in the 1500-2000 J/KG range
across central NYS extending into portions of the Mohawk Valley
and Schoharie CO region, with generally 500-1500 J/KG further
south and east, lowest across the mid Hudson Valley/Berkshires and
NW CT, where a low cloud deck remains most persistent.

We expect showers/thunderstorms to increase in areal coverage
along and just ahead of the aforementioned prefrontal
trough/boundary, initially across the Mohawk Valley/western
Adirondacks, then slowly advancing east/southeast closer to the
Capital Region/Saratoga Region and Lake George region later this
afternoon and closer to sunset. Any thunderstorms will be capable
of producing locally gusty winds and very heavy rainfall. As mid
level winds increase with the approach of the shortwave across the
eastern Great Lakes, isolated strong/damaging wind gusts could
occur within any merging cells and associated cold pools which are
generated, with this threat appearing mainly from Albany and
points N and W through sunset.

Perhaps the bigger threat will be localized intense downpours,
with some rainfall rates possibly reaching up to 2 inches/hour.
This could certainly lead to rapid ponding of water in poor
drainage/urban areas. If any cells train over one location for
any length of time, isolated flash flooding will be possible in
such areas, despite such recent dry conditions.

Temperatures will likely reach the lower/mid 80s in valley areas
from Albany north and west, with mainly 75-80 across higher
terrain, and in valley areas south and east of Albany.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
The cold front will continue to move eastward across the Hudson
valley eastward into western New England this evening and
overnight. Will continue to mention likely showers and
thunderstorms for these areas, gradually tapering off from west to
east. The cold front should clear eastern portions of the area by
sunrise Wednesday.

There will still be a threat of isolated to scattered showers and
thunderstorms on Wednesday, as the upper level trough axis is
forecast to be positioned just to our west. Some of the storms
could be strong during the afternoon mainly for areas north and
east of the Hudson Valley depending on how much instability
develops ahead of the trough. The highest dewpoints will likely be
displaced to our east across central/eastern New England, but
lapse rates will be steepening due to the trough moving through.

Chances for leftover showers/storms should end Wednesday evening
as the trough shifts eastward into eastern New England. High
pressure will then build eastward from the Midwest and Great
Lakes, providing dry conditions and comfortably low humidity
levels with seasonable temperatures Wednesday night into Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Chances for convection as we head into the long holiday weekend
then fair weather is expected.

A vigorous short-wave is expected to be rotating about the base
of an upper level low near southern Hudson Bay Canada Thursday
night through Friday night. This feature will be accompanied by a
cold front at the surface. Showers and thunderstorms are expected
to develop and move across the region in response. Have limited
pops to chance for Friday and Friday night at this time due to
timing concerns.

The upper low is modeled to move slowly eastward across eastern
Canada over the holiday weekend eventually filling in and opening
up. Our region will remain on the southern periphery of the low
through Sunday with heights rising Sunday night and Monday as
ridging builds in.

Temperatures are expected to be seasonably warm Friday with cooler
readings by 5 to 10 degrees in the wake of the cold front for Saturday
and Sunday. Temperatures are anticipated to moderate back to normal
levels for Monday Independence Day.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
We continue to watch convection developing upstream at this time as
a few thunderstorms are just to the west of the Capital District
with a sct-bkn line of convection along the cold front in the
vicinity of I81.  Expectations are for this line of convection to
develop and mature as it approaches the Hudson Valley TAF locations
with a period of MVFR to possibly IFR conditions.  The best window
of opportunity would be from approximately 20Z Tuesday til 02Z
Wednesday.

Tonight depending on how much rain impacts the TAF sites, widespread
MVFR conditions are expected to develop for the overnight in the
wake of the convection with IFR conditions expected at KPOU and KPSF.

Southerly winds this afternoon with gusts into the teens and lower
20s at KALB during the afternoon. Winds will become light
and variable tonight.

Outlook...

Wed Night-Thu Night: No Operational Impact. NO SIG WX.
Fri-Fri Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Sat: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will slowly move across our region this afternoon
and tonight, resulting in widespread showers and thunderstorms.
Some storms may be severe with damaging winds and heavy rainfall.
A disturbance will move through on Wednesday with a few more
showers and thunderstorms. High pressure will then build into the
region Wednesday night into Thursday, bringing dry weather.

Minimum relative humidity values this afternoon are expected to
be around 55 to 65 percent. RH values will then increase to
between 85 and 100 percent tonight. Minimum RH values on Wednesday
will be around 40 to 55 percent.

Winds today will be southerly around 5 to 10 mph, becoming
westerly tonight around 5 mph. Winds on Wednesday will be
northwest at 5 to 10 mph.

&&

.HYDROLOGY...
No widespread hydro problems are expected over the next 5 days.
Showers and thunderstorms are likely across the region this
afternoon and tonight, ahead of and along a slow moving cold
front. Basin average rainfall will be around a half inch to an
inch, however locally heavy rainfall could result in isolated
amounts near or exceeding two inches. Ponding of water will occur
within thunderstorms, and even isolated flash flooding is possible
within persistent slow moving downpours. Antecedent conditions are
very dry though, so widespread hydro issues are not expected.

A few lingering showers and thunderstorms are possible Wednesday
with light qpf amounts.

Dry weather will return by Thursday, with high pressure moving
back in across the region.

The latest drought monitor now has most of our region labeled
'Abnormally Dry' (D0). In fact, over the past 30 days, most of our
region is approximately 1-3 inches below normal in terms of
rainfall.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...JPV
NEAR TERM...KL/BGM/JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IAA/BGM
FIRE WEATHER...JPV
HYDROLOGY...NAS/JPV
Hazardous weather outlook, Jun 28, 4:25 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
425 AM EDT TUE JUN 28 2016

MAZ001-NYZ032-033-038>043-047>054-058>061-063>065-082>084-VTZ013-
291100-
NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-
425 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...LAKE GEORGE SARATOGA
REGION...EASTERN CATSKILLS...GREATER CAPITAL DISTRICT...MID HUDSON
VALLEY...AND THE NORTHERN AND CENTRAL TACONICS OF EASTERN NEW
YORK...AS WELL AS THE NORTHERN BERKSHIRES OF WESTERN
MASSACHUSETTS...AND BENNINGTON COUNTY OF SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ALONG A
SLOW MOVING COLD FRONT. THERE IS A SLIGHT RISK THUNDERSTORMS MAY
BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT.

LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...AND ISOLATED FLASH
FLOODING WILL BE POSSIBLE WITHIN ANY SLOW MOVING AND PERSISTENT
THUNDERSTORMS...MAINLY FOR URBAN AND POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.
SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL...ESPECIALLY FOR AREAS NORTH AND EAST OF ALBANY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

CTZ001-013-MAZ025-NYZ066-VTZ014-015-291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-
EASTERN DUTCHESS-WESTERN WINDHAM-EASTERN WINDHAM-
425 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...THE SOUTHERN BERKSHIRES OF WESTERN
MASSACHUSETTS...SOUTHERN TACONICS OF EAST CENTRAL NEW YORK...AND
WINDHAM COUNTY OF SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON INTO THIS EVENING ALONG A SLOW MOVING COLD FRONT. THERE
IS A MARGINAL RISK THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING
WIND GUSTS THE PRIMARY THREAT.

LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...AND ISOLATED FLASH
FLOODING WILL BE POSSIBLE WITHIN ANY SLOW MOVING AND PERSISTENT
THUNDERSTORMS...MAINLY FOR URBAN AND POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.
SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL...ESPECIALLY FOR THE BERKSHIRES AND SOUTHERN VERMONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 28, 12:02 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1202 PM EDT TUE JUN 28 2016

NYZ032-033-038-281645-
NORTHERN HERKIMER-SOUTHERN HERKIMER-HAMILTON-
1202 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...

AT 1202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER TRENTON
FALLS...OR 10 MILES NORTHEAST OF UTICA...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OHIO...POLAND...COLD BROOK...NORTHWOOD...RUSSIA...WILMURT...
BULL HILL...MOUNTAIN HOME...GRAY...CLOCKMILL CORNERS...
CASWELL LAKE...POWLEY PLACE...BLACK CREEK RESERVOIR...GRANT...
WILMURT CORNERS...NOBLEBORO...HERKIMER LANDING...HURRICANE...
PARDEEVILLE CORNERS AND MOREHOUSEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4330 7515 4330 7512 4333 7508 4338 7508
      4357 7472 4333 7454 4328 7469 4329 7471
      4327 7471 4319 7510 4322 7507 4324 7507
      4323 7510 4325 7513 4325 7515 4326 7516
TIME...MOT...LOC 1602Z 239DEG 41KT 4324 7514

KSL
Special weather statement, Jun 28, 12:47 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1247 PM EDT TUE JUN 28 2016

NYZ032-033-038-281745-
NORTHERN HERKIMER-SOUTHERN HERKIMER-HAMILTON-
1247 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...

AT 1247 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OHIO...OR 16
MILES NORTH OF LITTLE FALLS...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
OHIO...NORTHWOOD...NORWAY...WILMURT...BULL HILL...MOUNTAIN HOME...
GRAY...CLOCKMILL CORNERS...POWLEY PLACE...BLACK CREEK RESERVOIR...
GRANT...WILMURT CORNERS...NOBLEBORO...OLD CITY...HURRICANE...
PARDEEVILLE CORNERS...MOREHOUSEVILLE...
HOFFMEISTER AND WOODIN CORNERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4352 7468 4324 7455 4329 7471 4320 7470
      4315 7498 4334 7508 4336 7508
TIME...MOT...LOC 1647Z 248DEG 18KT 4327 7494

BGM
Special weather statement, Jun 28, 1:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
150 PM EDT TUE JUN 28 2016

NYZ038-281830-
SOUTHERN HERKIMER-
150 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

AT 149 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER UTICA...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OHIO...NEWPORT...MIDDLEVILLE...POLAND...COLD BROOK...RUSSIA...
FAIRFIELD...NORWAY...WINDFALL...MARTIN CORNERS...BULL HILL...
WEST SCHUYLER...WEST FRANKFORT...HARBOR...STEWART CORNERS...
BLACK CREEK RESERVOIR...GRANT...CAREY CORNERS...
IRISH SETTLEMENT AND OLD CITY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
      4325 7515 4326 7516 4329 7515 4333 7506
      4334 7491 4317 7479 4300 7521 4305 7522
TIME...MOT...LOC 1749Z 237DEG 26KT 4312 7522

ROK
Local storm report, Jun 28, 2:11 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
211 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             WEST FRANKFORT          43.09N  75.16W
06/28/2016  M1.00 INCH       HERKIMER           NY   TRAINED SPOTTER

            TRAINED SPOTTER

&&

EVENT NUMBER ALY1601920

BGM
Local storm report, Jun 28, 2:12 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
212 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             WEST FRANKFORT          43.09N  75.16W
06/28/2016  M1.00 INCH       HERKIMER           NY   TRAINED SPOTTER

            TRAINED SPOTTER

&&

EVENT NUMBER ALY1601921

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:02 PM EDTSpecial Weather StatementALYHerkimer43 min
Jun 28, 12:47 PM EDTSpecial Weather StatementALYHerkimer58 min
Jun 28, 1:50 PM EDTSpecial Weather StatementALYOneida40 min
Jun 28, 2:03 PM EDTSevere Thunderstorm WarningALYHerkimer42 min
Jun 28, 2:43 PM EDTSevere Thunderstorm WarningALYHerkimer62 min
Jun 28, 2:46 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jun 28, 2:54 PM EDTAreal Flood AdvisoryALYAlbany, Schenectady3 hr
Jun 28, 3:13 PM EDTFlash Flood WarningALYAlbany, Schenectady3 hr
Jun 28, 3:17 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton58 min
Jun 28, 3:19 PM EDTFlash Flood WatchALYFulton, Herkimer, Montgomery4 hr
Jun 28, 3:40 PM EDTAreal Flood AdvisoryALYHamilton3 hr
Jun 28, 4:14 PM EDTAreal Flood AdvisoryALYFulton, Montgomery3 hr
Jun 28, 4:40 PM EDTSpecial Weather StatementALYMontgomery35 min
Jun 28, 5:07 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Saratoga, Schenectady, Schoharie53 min
Jun 28, 5:14 PM EDTSpecial Weather StatementALYWarren46 min
Jun 28, 5:33 PM EDTAreal Flood AdvisoryALYAlbany, Montgomery, Schenectady, Schoharie3 hr
Jun 28, 7:15 PM EDTSpecial Weather StatementALYUlster60 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.